# SDR R61A20120052

- Difficulty date: January 24, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N119HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000190
- Aircraft time: 11,278 hours, 9,023 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Tube
- Part number: 17008084403
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND LT ENGINE FIRE EXT DISCHARGER TUBE HAS LIGHT SURFACE CORROSION IN INBOARD FLAP WELL ABOVE AFT PYLON AND INSIDE PNL 522CB.  MX REMOVED AND REPLACED LT ENGINE FIRE EXT DISCHARGER TUBE INSIDE PNL  522CB IAW EMB 175 AMM 20-10-03.  P/N 170-08084-403.  A/C REMAINS IN CMH FOR HEAVY CHECK COMPLETION.
